# SDR 2025F00125

- Difficulty date: May 8, 2025
- Submitted: May 16, 2025
- Operation: General aviation
- Aircraft: N958SP
- Make and model: Cessna 208B
- Aircraft serial: 208B5132
- Aircraft time: 15,826 hours, 12,607 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 0110087720
- Part serial: 19Z007205
- Condition: Defective
- Location: Yaw
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT PILOT AUTOPILOT HAD A PROBLEM AND AFTER THE AUTOPILOT WAS SHUT OFF THE RUDDER WENT FULL RIGHT. USING THE RUDDER CONTROLS THE PILOT WAS ABLE TO FLY THE AIRCRAFT TO THEIR PLANNED DESTINATION OF IAD. MX DISCOVERED THE YAW SERVO WAS DEFECTIVE. MX REPLACED GSA-80 WITH PN: 011-00877-20 SN: 19Z018546 OVERHAULED UNIT. MX RELOADED SW0767.25 AND APPLICABLE YAW FILES. OPS CHECK GOOD.
